# SDR HEEA0014090

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314123S
- Condition: Mis Mfg
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOLING HOLES NOT IN ALIGNMENT WITH ORIGINAL, CAUSING BOW ALONG CENTER OF LONGERON.
